# SDR CALA2018021600622

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 89,953 hours, 12,181 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inaccurate
- Location: Standby
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTEGRATED STANDBY FLIGHT DISPLAY AIRSPEED OR ALTITUDE IS NOT CORRECT,  STANDBY ALTIMETER INDICATES 370 FEET BELOW CRUISE ALTITUDE. ISFD OPS TEST PASSED IAW AMM 34-24-02. SYSTEM SERVICEABLE.
